The virtual cohomological dimension of the mapping class group of an orientable surface

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Harer, JL

Published Date

  • February 1, 1986

Published In

Volume / Issue

  • 84 / 1

Start / End Page

  • 157 - 176

Electronic International Standard Serial Number (EISSN)

  • 1432-1297

International Standard Serial Number (ISSN)

  • 0020-9910

Digital Object Identifier (DOI)

  • 10.1007/BF01388737

Citation Source

  • Scopus